# SDR AALA202011059002

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Excess Play
- Location: Lt Wing Spoler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY SPOILER 2 LINK OUTBOARD ON LEFT WING (1 EA).  REMOVED AND REPLACED OUTBOARD LINK ON SPOILER 2 LEFT WING, PER CMM 57-72-21-400-804-A01 AND AMM 27-64-42-400-001-A.
